Show simple item record

dc.contributor.authorDhage, Bapurao C.
dc.contributor.authorO’regan, Donal
dc.contributor.authorAgarwal, Ravi P.
dc.date.accessioned2017-06-12T19:45:20Z
dc.date.available2017-06-12T19:45:20Z
dc.date.issued2003
dc.identifier.citationB. C. Dhage, Donal O'Regan, and Ravi P. Agarwal, “Common fixed point theorems for a pair of countably condensing mappings in ordered banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 243-248, 2003. doi:10.1155/S1048953303000182en_US
dc.identifier.urihttp://hdl.handle.net/11141/1493
dc.description.abstractIn this paper some common fixed point theorems for a pair of multivalued weakly isotone mappings on an ordered Banach space are proved.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleCommon fixed point theorems for a pair of countably condensing mappings in ordered Banach spacesen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953303000182


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0